| Catalog Number |
382547 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/14/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
It was reported that bd insyte autog bc needle did not retract.The following information was provided by the initial reporter: customer reports issue with insyte catheter "we have received feedback that our iv catheters for our iv us in the ed are malfunctioning; the safety mechanism to retract the needle is not working correctly resulting in the needle being unsheathed and blood running out the plastic chamber.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
Investigation results: a device history record review was completed by our quality engineer team for provided material number 382547 and lot number 4087395.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.